# SDR UIEA2021091402020

- Difficulty date: September 14, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Module
- Part number: 8044012005
- Part serial: 98123931
- Condition: Warning Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENG. START AND DURING LOW POWER SETTINGS, THE RIGHT ENG BLEED VALVE LIGHT ILLUMINATES INTERMITTENTLY WITH ASSOCIATED EICAS THEN EXTINGUISHES A FEW SECONDS LATER.( TRANSFERRED TO MDDR 153490 PER DDG 36-11-02-01 CAT C DUE 24SEP21. PLACARDS INSTALLED.  /  ONT MX, 16SEP21, LP 1430812, ITEM M7: R/R R ENG BLEED CARD PER AMM 36-11-12. PERF R ENG IDLE RUN PER AMM 72-00-00. BLEED OFF LIGHT NO LONGER INTERMITTENT. PER R ENG AIR SUPPLY BITE PER AMM 36-23-00, MULTIPLE FAULTS WOULD SHOW AT DIFFERENT BITE ATTEMPTS, P/N OFF: 285T1115-15, S/N OFF: D00812. R/R AIR SUPPLY BITE MOD PER AMM 36-23 01. PERF R ENG IDLE RUN, BITE TEST PASS, NO FAULTS IN VIEW. OPS CHECK GOOD. THIS CLEARS DMI 153490. PLACARDS REMOVED, MX ACTION PER DDG 36-11-02-01 HAS BEEN COMPLETED & BACK TO NORMAL POSITION. )
